# SDR AWXA200701109

- Difficulty date: September 11, 2007
- Submitted: September 17, 2007
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 053
- Aircraft time: 58,147 hours, 26,223 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Priority Valve
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

CMH - EL - LOG 7781043 - DURING CRUISE, CREW RECEIVED A YELLOW SYSTEM LOW LEVEL MESSAGE.  CREW DECLARED AN EMERGENCY.  THE LANDING WAS UNEVENTFUL AND THE A/C TAXIED TO THE GATE.  MX DISCOVERED THE YELLOW SYSTEM PRIORITY VALVE LEAKING.  MX REPLACED THE YELLOW SYSTEM PRIORITY VALVE (3064GM) PER AMM 29-13-33-000-001.  OPERATIONAL/LEAK CHECK WAS GOOD.
